# SDR AALA202203212717

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A320*
- Aircraft serial: 1425
- Aircraft time: 67,721 hours, 25,560 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAUTION LIGHT ILLUMINATED ON FLIGHT ATTENDANT CIDS PANEL. L3 DOOR ASSIST BOTTLE LOW. SERVICED L3 DOOR ASSIST BOTTLE PER AMM 52-20-00.
